Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 9, Pages 1675–1681 (Mi zvmmf417)  

Computation of paraxial wave fields using transparent boundary conditions

A. V. Popov

Institute of Terrestrial Magnetism, Ionosphere, and Radio Wave Propagation, Russian Academy of Sciences, Troitsk, Moscow oblast, 142092, Russia

Abstract: The parabolic wave equation is solved numerically by applying transparent conditions used to confine the computational domain. A numerical implementation of the boundary conditions is proposed based on representing the incident wave as a superposition of Gaussian beams. A modification of the transparent conditions in the case of dielectric objects extending beyond the computational domain is described. Numerical examples are presented.

Key words: parabolic equation method, transparent boundary condition, Gaussian beam, diffraction theory.

Full text: PDF file (1209 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:9, 1595–1600

Bibliographic databases:

UDC: 519.634
Received: 05.12.2005
Revised: 10.03.2006

Citation: A. V. Popov, “Computation of paraxial wave fields using transparent boundary conditions”, Zh. Vychisl. Mat. Mat. Fiz., 46:9 (2006), 1675–1681; Comput. Math. Math. Phys., 46:9 (2006), 1595–1600

Citation in format AMSBIB
\Bibitem{Pop06}
\by A.~V.~Popov
\paper Computation of paraxial wave fields using transparent boundary conditions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 9
\pages 1675--1681
\mathnet{http://mi.mathnet.ru/zvmmf417}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2287665}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 9
\pages 1595--1600
\crossref{https://doi.org/10.1134/S0965542506090107}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33749029245}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf417
  • http://mi.mathnet.ru/eng/zvmmf/v46/i9/p1675

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:173
    Full text:100
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021